# SDR CA190704004

- Difficulty date: June 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Engine: Pwa PW206B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Nipple
- Condition: Defective
- Location: Fuel Heater
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FINAL APPROACH TO LAND AT 400 FT ABOVE GROUND, OIL PRESSURE LOSS AND COMPRESSOR SURGE OCCURRED. THEREAFTER, A NORMAL BUT RAPID LANDING IN A FIELD WITH AN EMERGENCY SHUTDOWN OF BOTH ENGINES WAS EXECUTED. THE ENGINE WAS RUN FOR AN ESTIMATED 15 SECONDS WITHOUT OIL PRESSURE PRIOR TO ENGINE SHUTDOWN. POST LANDING INSPECTION, REVEALED OIL EMANATING FROM ALL OVER THE ENGINE COMPARTMENT, AIR INLET HATCH AND FIREWALLS REPORTED TO BE DISTORTED. CUSTOMER REPORTED THAT THE OIL LOSS WAS CAUSED BY A DEFECTIVE TUBE NIPPLE CONNECTING THE FUEL HEATER TO THE PIPE. (TC# 20190704004)
